# SDR UIEA2021110902374

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 17,162 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU FAILED TWICE PRIOR TO AND DURING ENGINE START APU FAULT LIGHT ILLUM BOTH TIMES.( TRANSFER TO MDDR 156494, DUE DATE 19NOV21, CAT C, PER DDG 49-11-01.  /  REF LOG 1362074 ITEM 6: FOUND WIRE W198226-22 TERMINATED TO PIN 24 ON CONNECTOR D5822J. MOVED WIRE TO PIN 27 ON D5822J. CHKD CONTINUITY BETWEEN D7 ON D4088 AN D1 ON D10268, CHECK GOOD. ALSO C/ W AP- 20593 REV D. PERFORMED APU SYS CK WITH ENGS AND APU IN MES MODE DURING STARTS IAW WDM 80-11-11 AND 80-11-21. THIS CLEARS MDDR 156494. )
